# SDR QXEA2024112000278

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 15,578 hours, 10,480 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 2R5310A
- Part serial: C4122
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 15,578 hours, 10,480 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS VERY STIFF ON APOROACH AFTER TURNING OFF AUTOPILOT. REMOVED FROM SERVICE. REPLACED AILERON FEEL UNIT AND AILERON ROLL SERVO. ALL OPS TESTS ARE GOOD. STIFFNESS DID NOT RETURN. RETURNED TO SERVICE.
